# SDR AALA202208085323

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 70,106 hours, 26,632 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMED LIGHT DISAGREE WITH INDICATIONS AT 4L DOOR IN FLIGHT. REMOVED AND REPLACED SLIDE ARMED LIGHT PANEL PER AMM 52-73-22.
